MAUDE Adverse Event Report: SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC DYNABUNION PLATE, 18MM, LEFT, STERILE; PLATE, FIXATION, BONE

SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC DYNABUNION PLATE, 18MM, LEFT, STERILE; PLATE, FIXATION, BONE
Catalog Number 7100-LP18-L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the user's hardware broke within a couple months of being placed.The user required a second surgery to remove the hardware.Pieces of hardware were left in the user's foot.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.G4: pma/ 510(k) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional information has been received, the previously reported event under mrn 3020584246-2025-00013 is no longer considered reportable at this time as there was no failure of the device.No further follow-ups will be sent under mrn 3020584246-2025-00013.

Brand Name
DYNABUNION PLATE, 18MM, LEFT, STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
angela marik
6423 shelby view dr.
suite 101
memphis, TN 
9012218406
MDR Report Key21178067
Report Number3020584246-2025-00013
Device Sequence Number8722420
Product Code HRS
UDI-Device Identifier00815432028788
UDI-Public(01)00815432028788(10)S02041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7100-LP18-L
Device Lot NumberS02041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer01/03/2025
01/28/2025
02/26/2025
04/22/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date01/17/2025
02/07/2025
03/23/2025
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK PLATE - CROSSROADS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale